Mathematische Zeitschrift

, Volume 218, Issue 1, pp 143–157

Some remarks concerning holomorphically convex hulls and envelopes of holomorphy

  • Burglind Jöricke
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Alexander, H.: A note on polynomial hulls. Proc. Am. Math. Soc.33, 389–391 (1972)MATHCrossRefGoogle Scholar
  2. 2.
    Alexander, H., Stout, E.L.: A note on hulls. Bull. Lond. Math. Soc.22, 258–260 (1990)MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Catlin, D.: Boundary behaviour of holomorphic functions on pseudoconvex domains. J. Differ. Geom.15, 605–625 (1980)MATHMathSciNetGoogle Scholar
  4. 4.
    Diederick, K., Formæss, J.E.: An example with nontrivial nebenhuelle. Math. Ann.225, 275–292 (1977)CrossRefMathSciNetGoogle Scholar
  5. 5.
    Gamelin, Th.: Uniform algebras. Prentice-Hall, Englewood Cliffs, NJ 1969MATHGoogle Scholar
  6. 6.
    Greenfield, S.J.: Cauchy-Riemann equations in several variables. Ann. Sc. Norm. Super. Pisa22, 275–314 (1968)MATHMathSciNetGoogle Scholar
  7. 7.
    Hakim, M., Sibony, N.: Spectre de\(A(\bar \Omega )\) pour des domaines bornés faiblement pseudoconvexes réguliers. J. Funct. Anal.37, 127–135 (1980)MATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    Hanges, N., Treves, F.: Propagation of holomorphic extendability of CR-functions. Math. Ann.263, 157–177 (1983)MATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Hartman, Ph.: Ordinary differential equations. John Wiley & Sons: New York-London-Sydney 1964MATHGoogle Scholar
  10. 10.
    Hörmander, L.: An introduction to complex analysis in several variables. D. van Nostrand, Princeton, NJ-Toronto-New York-London 1966MATHGoogle Scholar
  11. 11.
    Lupacciolu, G.: A theorem on holomorphic extension of CR-functions. Pac. J. Math.124, 177–191 (1986)MATHMathSciNetGoogle Scholar
  12. 12.
    Rosay, J.P., Stout, E.L.: Radó’s theorem for CR-functions. Proc. Am. Math. Soc.106, 1017–1026 (1989)MATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    Slodkowski, Z.: Analytic set-valued functions and spectra. Math. Ann.256, 363–386 (1981)MATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    Stolzenberg, G.: Polynomially and rationally convex sets. Acta Math.109, 259–289 (1963)MATHCrossRefMathSciNetGoogle Scholar
  15. 15.
    Stolzenberg, G.: Uniform approximation on smooth curves. Acta Math.115, 185–198 (1966)MATHCrossRefMathSciNetGoogle Scholar
  16. 16.
    Stout, E.L.: Analytic continuation and boundary continuity of functions of several complex variables. Proc. R. Soc. Edinb.89 A, 63–74 (1981)MathSciNetGoogle Scholar
  17. 17.
    Stout, E.L.: Removable singularities for the boundary values of holomorphic functions. Proc. Mittag-Leffler special year in complex variables: Princcton Univ. PressGoogle Scholar
  18. 18.
    Sussmann, H.J.: Orbits of families of vector fields and integrability of distributions. Trans. Am. Math. Soc.180, 171–188 (1973)MATHCrossRefMathSciNetGoogle Scholar
  19. 19.
    Trépreau, J.-M.: Sur le prolongement holomorphe des fonctions CR définies sur une hypersurface réelle de classeC 2 dans ℂ2. Invent. Math.83, 583–592 (1986)MATHCrossRefMathSciNetGoogle Scholar
  20. 20.
    Trépreau, J.-M.: Sur la propagation des singularités dans les variétés CR. Bull. Soc. Math. Fr.118, 403–450 (1990)MATHGoogle Scholar
  21. 21.
    Tumanov, A.E.: Extending CR-functions on manifolds of finite type to a wedge. Math. Sb., Nov. Ser.136, 128–139 (1988)Google Scholar
  22. 22.
    Vladimirov, V.S.: Fonctions de plusieurs variables complexes. Dunod Paris 1971Google Scholar

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Burglind Jöricke
    • 1
    • 2
  1. 1.Max-Planck-GesellschaftArbeitsgruppe “Algebraische Geometrie und Zahlentheorie” an der Humboldt-Universität zu BerlinBerlinGermany
  2. 2.Max-Planck-Institut für MathematikBonnGermany

Personalised recommendations